Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the absolute Riesz summability of Fourier series and its conjugate series


Author: T. Pati
Journal: Trans. Amer. Math. Soc. 76 (1954), 351-374
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1954-0062260-5
Erratum: Trans. Amer. Math. Soc. 77 (1954), 552-552.
MathSciNet review: 0062260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Chandrasekharan, The second theorem of consistency for absolutely summable series, J. Indian Math. Soc. N.S. vol. 6 (1942) pp. 168-180. MR 0008845 (5:63f)
  • [2] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [3] G. H. Hardy and M. Riesz, The general theory of Dirichlet series, Cambridge Tracts in Mathematics and Mathematical Physics, No. 18, 1915.
  • [4] R. Mohanty, A criterion for the absolute convergence of a Fourier series, Proc. London Math. Soc. (2) vol. 51 (1949) pp. 186-196. MR 0031097 (11:99e)
  • [5] -, On the absolute Riesz summability of Fourier series and allied series, Proc. London Math. Soc. (2) vol. 52 (1951) pp. 295-320. MR 0041266 (12:822b)
  • [6] N. Obrechkoff, Sur la sommation absolue des séries de Dirichlet, C.R. Acad. Sci. Paris vol. 186 (1928) pp. 215-217.
  • [7] -, Über die absolute Summierung der Dirichletschen Reihen, Math. Zeit. vol 30 (1929) pp. 375-386. MR 1545068
  • [8] C. de la Vallée Poussin, Course d'analyse infinitésimale, Louvain-Paris, 1923.
  • [9] F. T. Wang, On Riesz summability of Fourier series: III, Proc. London Math. Soc. (2) vol. 51 (1950) pp. 215-231. MR 0030636 (11:27e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0062260-5
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society